# SDR DHL2001720015

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adj
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WIPER BLADE INOP ON LOW AND 1/2 SPEED, INTERMITTENT ON 3/4 WIND-SCREEN WET.  RE-ADJUSTED BLADE TENSION PER 727-200 M/M 30-42-42 PG 202.  GROUND OP'S CK NORMAL.
